# SDR VNAA2013071500013

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 22,323 hours, 22,608 cycles
- System (JASC): 4990 · APU Oil System
- Part: B-Nut
- Condition: Loose
- Location: Fuel Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG ODOR OF JET FUEL WHILE OPERATING ON APU BLEED SYS.  MX INSPECTED, TIGHTENED B-NUT ON FUEL CONTROL SUPPLY LINE AND PERFORMED CHECKS ON APU USING AMM.  NO LEAKS NOTED.  ACFT RELEASED FOR SERVICE.
